# SDR CA980415002

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863916
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, NR 1 ENGINE HAD A 20 PERCENT TORQUE ROLLBACK.  POWER LEVER WAS ADVANCED TO RESTORE POWER.  AFTER CRUISE ESTABLISHED, THERE WAS AN ABRUPT UNCOMMANDED INCREASE IN TORQUE.  AFTER NORMAL ARRIVAL, THE HYDRO MECHANICAL UNIT, THE FUEL PUMP WERE REPLACED.
